Seguir
Ernesto Mordecki
Ernesto Mordecki
Universidad de la República, Montevideo, Uruguay
Dirección de correo verificada de cmat.edu.uy - Página principal
Título
Citado por
Citado por
Año
Optimal stopping and perpetual options for Lévy processes
E Mordecki
Finance and Stochastics 6 (4), 473-493, 2002
3172002
Flocking in noisy environments
F Cucker, E Mordecki
Journal de mathématiques pures et appliquées 89 (3), 278-296, 2008
2392008
Wiener-Hopf factorization for Lévy processes having positive jumps with rational transforms
AL Lewis, E Mordecki
Journal of Applied Probability 45 (1), 118-134, 2008
1042008
Optimal stopping for a diffusion with jumps
E Mordecki
Finance and Stochastics 3, 227-236, 1999
1001999
Symmetry and Duality in Lévy Markets
J Fajardo, E Mordecki
Quantitative Finance 6 (3), 219-227, 2006
722006
Cucker–Smale flocking under hierarchical leadership and random interactions
F Dalmao, E Mordecki
SIAM Journal on Applied Mathematics 71 (4), 1307-1316, 2011
702011
Integral option
DO Kramkov, E Mordecki
Theory of Probability & Its Applications 39 (1), 162-172, 1995
651995
Bounds of option prices for semimartingale market models
AA Gushchin, E Mordecki
Proceedings of the Steklov Institute of Mathematics-Interperiodica …, 2002
582002
Optimal stopping of Hunt and Lévy processes
E Mordecki, P Salminen
Stochastics An International Journal of Probability and Stochastic Processes …, 2007
562007
Ruin probabilities for Lévy processes with mixed-exponential negative jumps
E Mordecki
Theory of Probability & Its Applications 48 (1), 170-176, 2004
562004
Adaptive weak approximation of diffusions with jumps
E Mordecki, A Szepessy, R Tempone, GE Zouraris
SIAM Journal on Numerical Analysis 46 (4), 1732-1768, 2008
482008
The distribution of the maximum of a Lévy process with positive jumps of phase-type
E Mordecki
Theory Stoch. Process 8 (309-316), 2002
362002
SST anomaly variability in Southwestern Atlantic and El Niño/Southern oscillation
DN Severov, E Mordecki, VA Pshennikov
Advances in Space Research 33 (3), 343-347, 2004
352004
Explicit solutions in one-sided optimal stopping problems for one-dimensional diffusions
F Crocce, E Mordecki
Stochastics An International Journal of Probability and Stochastic Processes …, 2014
332014
Skewness premium with Lévy processes
J Fajardo, E Mordecki
Quantitative Finance 14 (9), 1619-1626, 2014
32*2014
Hierarchical Cucker-Smale model subject to random failure
F Dalmao, E Mordecki
IEEE transactions on automatic control 57 (7), 1789-1793, 2012
282012
Pricing derivatives on two-dimensional Lévy processes
J Fajardo, E Mordecki
International journal of theoretical and applied finance 9 (02), 185-197, 2006
282006
Numerical approximation of backward stochastic differential equations with jumps
A Lejay, E Mordecki, S Torres
INRIA, 2014
262014
Is a Brownian Motion Skew?
T Lejay, Mordecki
Scandinavian Journal of Statistics 41 (2), 346-364, 2014
212014
On optimal stopping of multidimensional diffusions
S Christensen, F Crocce, E Mordecki, P Salminen
Stochastic Processes and their Applications 129 (7), 2561-2581, 2019
192019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20